# SDR CA120417011

- Difficulty date: April 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Raythn HAWKER800XP
- Aircraft time: 4,046 hours
- Engine: Garrtt TFE7315BR
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 259FC37631
- Condition: Loose
- Location: Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DOOR SEAL BLEW OUT ON ROUTE,THROUGH FL 310.  PRESSURIZATION WAS NOT AFFECTED, BUT THE NOISE CAUSED PROBLEMS WITH ATC COMMUNICATION.  THE NOISE WAS CONSIDERABLE UNTIL PRESSURIZATION DIFFERENTIAL WENT DOWN.   MAINTENANCED ADDRESED PROBLEM BY, REPAIRING DOOR SEAL AND DOING A GROUND PRESSURIZATION TEST, DOOR SEAL CHECKED OUT GOOD.
